# SDR Y9PA20140916001

- Difficulty date: September 1, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N752SP
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500903
- Aircraft time: 2,371 hours, 1,487 cycles
- Engine: Rroyce AE3007A1
- Engine time: 2,355 hours, 1,482 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001023
- Part serial: 00643
- Condition: Faulty
- Location: Te Flap
- Part time: 1 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP ACTUATOR WAS CHANGED AT A SCHEDULED MX EVENT & UPON ARRIVAL TO HOME BASE FLAPS STUCK AT 20'.  FOUND FLAP ACTUATOR EXTREMELY TIGHT ON LANDING.  R & R LT OTBD FLAP ACTUATOR.
